# SDR DALA1035979855

- Difficulty date: November 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Cracked
- Location: Nr 4  Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND LT WING NR 4 AFT FLAP HINGE OTBD SUPPORT CRACKED APPROX 1 INCH.  REMOVED CRACKED HINGE BRACKET, RECEIVED NEW HINGE BRACKET, PN 09-2700-3-0515.  LOCATED AND DRILLED HOLES, TREATED AND INSTALLED IAW SRM'S 51-30-2/51-10-3/51-10-4 AND 51-30-1.
